# SDR UPS96821462

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 5751182505
- Condition: Cracked
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT WING FLAP STA XRS98 INBOARD CARRIAGE FITTING HAS 12 INCH LONG CRACK.   REPLACED FITTING PER SRM 51-3-0 AND SRM 51-1-20D.
